# SDR FDEA202509181741

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43633
- Aircraft time: 11,606 hours, 5,581 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACTIVE HYDRAULIC LEAK FROM RIGHT WING JUST OUTBOARD  OF RIGHT MAIN GEAR  FOUND LINE LEAKING FLUID FROM LG UP CTR SYSTEM.  OPENED RIGHT WING PANEL 651TB TO ACCESS LINE THAT  IS LEAKING IN REFERENCE TO AMM LISTED ABOVE.  REMOVED CENTER HYDRAULIC SYSTEM RIGHT MAIN GEAR  ACTUATOR -UP- HYDRAULIC TUBE AND INSTALLED TEMP  FLEX HOSE IAW ABOVE, BLED LINE IAW 32-32-01-4  AND FLEX HOSE LEAK CHECKED GOOD.  ITEM PLACED ON  OIL AND REQUIRES REINSPECTION EVERY 7 DAYS AND  PERMANANET REPAIR AT NEXT LSY CHECK
